# SDR 95ZZZX6895

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N708AL
- Make and model: Skrsky S76A
- Aircraft serial: 760277
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nr 2 Nozzle
- Part number: 23055438
- Condition: Cracked
- Location: G.P. Section
- Part time: 4,566 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT POWER CHECK PROBLEM.  FOUND CRACKED OUTERBAND AND BURNED VANE L.E. AND T.E.
